Boundary behavior of a constrained Brownian motion between reflecting-repellent walls

Abstract : Stochastic variational inequalities provide a unified treatment for stochastic differential equations living in a closed domain with normal reflection and (or) singular repellent drift. When the domain is a polyhedron, we prove that the reflected-repelled Brownian motion does not hit the non-smooth part of the boundary. A sufficient condition for non-hitting a face of the polyhedron is derived from the one-dimensional case. A complete answer to the question of attainability of the walls of the Weyl chamber may be given for a radial Dunkl process.
Type de document :
Article dans une revue
Probability and Mathematical Statistics, 2010, 30 (2), pp.273-287
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00423421
Contributeur : Dominique Lepingle <>
Soumis le : vendredi 9 octobre 2009 - 17:53:41
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : mercredi 16 juin 2010 - 00:35:55

Fichiers

convex-poly3.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00423421, version 1
  • ARXIV : 0910.1820

Collections

Citation

Dominique Lépingle. Boundary behavior of a constrained Brownian motion between reflecting-repellent walls. Probability and Mathematical Statistics, 2010, 30 (2), pp.273-287. 〈hal-00423421〉

Partager

Métriques

Consultations de la notice

117

Téléchargements de fichiers

139